# SDR SWIA202158610

- Difficulty date: June 2, 2021
- Submitted: June 3, 2021
- Operation: Air carrier
- Aircraft: N492SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7168
- Aircraft time: 48,532 hours, 45,805 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Tank
- Condition: Out Of Balance
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, 400 FT BEFORE LEVELING OUT, AT 32000 FT. RECEIVED FUEL IMBALANCE CAUTION MSG. LEFT WING TANK SHOWED 4400 CENTER SHOWED APPROX 1500 AND 3300 IN RIGHT WING TANK. COMPLIED WITH QRH AND FUEL IMBALANCE CORRECTED ITSELF WITHIN 10 MINS. PER QRH SUSPECTED LEAK INTO CENTER TANK.    (FLIGHT 5337 - FILED CLOSED)    SERVICED RIGHT WING TANK WITH THE SAME AMOUNT OF FUEL AS THE LEFT SIDE AND CENTER TANK WITH 350 REMOVED AND REPLACED THE FUEL SYSTEM COMPUTER IN REF TO THE CRJ 200 AMM 28-41-16. AND PERFORMED ENGINE RUNS ON BOTH ENGINES IN REF TO CRJ 200 AMM 71-00-00. PERFORMED OPS CHECKS OF THE FUEL SHUTOFF  VALVES IN REF TO AMM 28-13-43. VALVES OPENED AND THE OPS CHECK WAS GOOD. GREEN FLOW LINE AL THE TIME I RAN THE ENGINES ( 40 MINUTES) . CENTER TANK WENT FROM 350 TO AROUND 40-50. AND WINGS STARTED DROPPING FUEL LEVEL EVENLY. NO FUEL IMBALANCE MESSAGE WAS PRESENT. COULD NOT DUPLICATE ORIGINAL WRITE UP. A/C GOOD FOR SERVICE.
